# SDR SWAA2022020253068

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD AT RBL 22 BS 767+3; BS 767+7; BS 767+11; BS 767+15. TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9C.  LOCATED AND DRILLED NEW SHIELD IAW SRM 51-40-05-0G-0 DWG 146A0081.   INSTALLED NEW SHILED IAW SRM 51-40-02-0G-0; DWG 146A0081.
